Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

Recommended Posts

hello to all of my new acne.org friends.

I'm a concerned mom of a 12 yr. old daughter who like all of you or most of you, she has suffered from severe cystic acne for the last couple of yrs. Our last resort was to go on Accutane but it has worked incredibly well on her skin! She was clear after the 1st month! However, I'm worried now about her terrible mood swings and i'm seeing anger and outbursts in her personality that are now affecting her friendships. She has always been really easy going till now and I know some of it is hormones but she is on birth control so that should be helping that...please help..have any of you experienced this on accutane too? thanks!

Link to comment
Share on other sites

a lot of people complain about mood swings on accutane. When did she start the birth control? Was it the same time as accutane? Sometimes that can affect a persons mood. A lot of people say that Diane or dianette makes them moody.

Is she still taking accutane? If so how long has she got left? I think you have to make the decision as to whether clear skin is worth enduring the mood swings, personally I would say stick with it!

Link to comment
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.



  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×